Anyone who has read my posts know I take a lot of pain meds and have had a problem with my wife taking hers too fast and asking me to help her with mine and this past month taking some without asking.Well I didn't have enough MS Contin to make it through the month and have had to take extra percocet 10s,well here it is 2amand I just had the worst panic attack Ive ever had,I don't know the ms to percocet ratio and was sure I overdosed on the percs,I had went to bed and all of a sudden it hit me trouble breathing,seeing weird **** when I closed my eyes,etc.I have since calmed myself down and came here to get my mind off of it.I don't know if it was withdrawls from not taking the morphine or what,but I now get it why everyone wants to quit these things,that was one of the scariest things Ive ever gone through,I was seconds away from calling 911.I know the morphine lasts 12 or so hrs and thought the percs were 4 to 6 hrs and now of course I'm afraid to take anymore percocet.Just needed to talk about it .Thanks.
are u okay? panic attacksare just awful, try to somehow (talk to your doctor about this) get them under control, and know that even though you feel like you might die...you wont..but i have heard that if you have panic attacks and you dont try to get them under control (either with medication,therapy) they can get worse because of the simple fear of having a panic attack...can actually cause a panic attack...i suffer from them also...so i dont leave my house in fear of embarrassing myself in front of people (again) by having another panic attack in public, so i stay home. i'm working on thatone, i just wanted you to know your not alone...but if you can find your trigger to the panic (it can be a smell, a memory, something that you see not knowing what it is doing to your mind...it can be anything) and when the panic starts...let it go...if you try to stop it...it will just be worse and may last longer...i am learning alot about panic and anxiety in therapy...i hope this helps
I can relate to the wife taking the meds..though my situation was not nearly as severe as yours, but
very frustrating. I'm off them now (day 4 anyway) and she's going to have to be on her own..She DOES need them..she has legitimate pain, but occasionally blows through hers too quickly.
I don't know what I would do in your shoes JACE..I've read several of your posts. I wish I could tell you what to do. Do you have anti anxiety meds?
Can you describe the attacks? I've had some similar sounding things on certain meds (I think) like seeing things with my eyes closed, imagining things that aren't happening, just my mind going and going and going with no way to stop it, no way to rest. I've never had the MS Contin, but I have taken the percs before and have never had any issues with them...When you say you may have taken too much of that, how much mg wise are you talking about? Don't mean to be nosy, but I'd like to contribute if I can.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.